MathSciNet Relay Station
MathSciNet bibliographic data
MR999065 (90c:34015) 34A55 (34B25 73D50 73K12)
Hald, Ole H.; McLaughlin, Joyce R. Solutions of inverse nodal problems. Inverse Problems 5 (1989), no. 3, 307–347.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement